| Model Number |
7015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/20/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The 85% stenosed, 3.5x24mm target lesion was located in the severely tortuous and moderately calcified right coronary artery.A 3.0mm x 15mm quantum maverick balloon catheter was advanced for dilation.However, it was noted that shaft was kinked and fractured at 70cm from the hub.The device was completely removed and the procedure was completed with another of the same device.No patient complications were reported and patient's status was stable.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was a kink 111.5cm distal from the strain relief.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.